MAUDE Adverse Event Report: WAVELIGHT GMBH WAVELIGHT FS200 FEMTOSECOND LASER; POWERED LASER SURGICAL INSTRUMENT

WAVELIGHT GMBH WAVELIGHT FS200 FEMTOSECOND LASER; POWERED LASER SURGICAL INSTRUMENT
Catalog Number 8065990941
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported during the flap creation the patient moved or squeezed the eye due to this the flap wouldn't come up resulted in incomplete flap.The flap was recut and created a new flap in the left eye of the patient during refractive surgery.The flap came with no issues.The procedure was completed and no medical intervention required.
 
Additional Manufacturer Narrative
Additional information provided in d.4., d.9., h.3., h.6., and h.11.A review of the device history record (dhr) traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.A review of the technical service onsite history review showed no abnormalities that could have contributed to this event.The device was successfully verified prior the day of event.Most recent onsite visit from field service engineer performed and signed service installation record.System meets specification as per service installation record.No on-site visit by a field service engineer was identified in relation to the reported issue.The review of logfile for the day of treatment shows all laser system functions were within specifications.The patient's left eye was treated twice on the reported event date.Both treatments could be identified in the logfile.The surgeon interrupted the initial treatment twice by releasing the laser pedal during side cut.The reason why the user interrupted the treatment is not visible in the logfile.The treatment of the patient's left eye was finished.The user restarted the treatment on the same day.The corresponding treatment of the patient's left eye was finished successfully.No technical root cause could be identified during logfile review.The system was working within specification.No part is expected to be returned to manufacturer for evaluation.No technical root cause was identified as the product was found to be within specifications.The root cause is patient condition related.The patient's nervousness could have been a contributing factor.The manufacturer internal reference number is: (b)(4).

Brand Name
WAVELIGHT FS200 FEMTOSECOND LASER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM  91058
Manufacturer (Section G)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM   91058
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24128781
Report Number3003288808-2026-00071
Device Sequence Number17494592
Product Code GEX
UDI-Device Identifier00380659909412
UDI-Public(01)00380659909412(17)421020(11)221020(10)154D4N
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065990941
Device Lot Number154D4N
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age21 YR
Patient SexMale